# SDR R61A2019061180602

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 32,158 hours, 24,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Dirty
- Location: Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DIFFICULT TO ARM/DISARM. CLEANED DOOR ARMING ACTUATOR IAW AMM 52-11-00.
